T Nation

Ruthless Back Pumps From OT

I’m currently enjoying some nice, soon to be crippling, backpumps from turanabol. I’m all ears to anyone who know how to lessen or fix them.

Lower dosage by like 10mg…and drink more water.

I was almost totally crippled from 40mg/d…I dropped it to 30mg/d and it was still a problem…at 20mg/d it’s a lot better but still a factor. lost the majority of the strength increase that came with it though. Don’t feel that tight wound up power in the muscle anymore. I am phasing it out as the injectables are kicking in soon.

I had a lot of trouble with it but have heard from guys that haven’t had issues. If you are getting the back pumps you are likely also getting the increased BP. You should check it to make sure it isn’t too high.

[quote]facko wrote:
Lower dosage by like 10mg…and drink more water.[/quote]

Facko, you using now?

[quote]keaster wrote:
facko wrote:
Lower dosage by like 10mg…and drink more water.

Facko, you using now?[/quote]

Facko is our resident teen roid pusher. I give him some credit though, he is doing his homework.

Taurine

bah! Just ordered me some OT and some off that Iranian test E. Bwahaha I have read many bloggers complaining about “EXTREME” pumps while administering this product. Is it an extreme pain as if the muscle wants to rip out of the skin?

Anyways did any of you users of OT get stronger and hold on to what you gained? Just curious I am pretty pumped this is my first cycle.

its a throbbing pain that can seriously be adverse to your workouts.you will reach a point that it is so tight, you simple cannot go on. my last cycle kickstarted with d-bol, and i would get such pumps when mowing the lawn (push mower). as stated above its as simple as lowering the dosage until it subsides. good luck

Dezz

I hate to say it, but I’ve got an awful feeling the backpump has something to do with the kidneys. I was observing it last night, and its not in the center of the lower-back, near the spine, its on the two sides. Right were the kidneys are. After a while your whole lower back gets so tight you can’t tell the difference. I want to know what’s biologically going on. Then we might get at the root of this backpump issue.

My posts got fucked up somehow…just go on to the next one.

[quote]RoidEnthusiast wrote:
I hate to say it, but I’ve got an awful feeling the backpump has something to do with the kidneys. I was observing it last night, and its not in the center of the lower-back, near the spine, its on the two sides. Right were the kidneys are. After a while your whole lower back gets so tight you can’t tell the difference. I want to know what’s biologically going on. Then we might get at the root of this backpump issue. [/quote]

I’m not going to act as tho i really know what im talking about here. But, im going on logic and reading, and the knowledge of veteran users. When you take something like OT…or most any other steroid…you are going to experience fuller…longer lasting…more intense pumps. Some more than others.

When you are standing, walking, sitting, lifting weights…doing basically anything…your lower back is in use. It is used to keep posture. When you feel your lower back as you walk…you feel the muscles work…the one on the left side when you step with your right foot…and the one on the right side when you step with your left foot.

If they were to become pumped…you would feel it on the left and right side…(where you stated your kidneys are), you wouldnt feel it in the center. Anyway…since your lower back is always in use…and the OT is causing fuller, more intense pumps…its only natural for your lower back to become pumped…to the point where its painful.

If it were a kidney problem…you would experience alot more effects than just pain in your lower back. Anyone with kidney stones can attest that its a much deeper pain. I just highly doubt your kidneys are dying because of OT. But as i said before…this is really just inquisition…i have no real idea…see a doctor if it gets real bad…or better yet…stop using.

Hey, if it’s just a case of painful muscle tightness in the lower back, then no problem. I’m gonna take it like a man and keep going. But if it really is the kidneys getting worked over then thats something entirely different. I just can’t figure out why only the muscles of the lower back are effected by over-pump, I mean, why not the calves too? They work all day just like the lower-back.

Also this only happens to me from orals, which makes me suspicious. I’d kill for some definitive medical info on this whole issue.

[quote]speed wrote:
Taurine[/quote]

That would be used for clen/albuteral cramps.

I found that it was worst when i was doing a sustained activity like jogging.

If I would sit down for a bit it would help but no amount of stretching would make even a bit of difference (there were two hard knots on either side of my spine in the low back area that would not loosen up). I tried upping the water intake (I was drinking about 10 big glases a day for a week with no change), I tried decreasing my carbs, I tried stretching it prior to working out…no help at all. I dropped the dose and started taking robaxacet prior to games and it has been manageble but still not good. I am waiting for the test to kick in (I was originally running primo with it and started running the test a week ago) so I can drop it. I won’t take it during season again. Maybe during off season when bulking.

When i was taking it at 40mg/d I got some really good size and strength gains in a short period of time (in 3 weeks I went from 220lbs to 231lbs and was doing high reps with what was previously my 4-6 rep weight). I was eating like an animal and working out hard to get there. since dropping the dose I dropped to 228lbs (I wasn’t able to work out for that week though) and have just now gotten back to 231lbs 2 weeks later. This was partly due to the week off (no primo during that week either though).

I would say give it a try bu not if you plan on doing cardio.

Hope this helps.

Bushy posted a good comment on another site about pumps.
Im not entirely sold that they are a result of gear or not. It is very strange that they only present themselves on specific exercises.